# SDR DL72S960025

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655458310
- Condition: Cracked
- Location: Serv Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT THE RT AFT SERVICE DOOR CUTOUT, LOWER AFT CORNER WAS CUT OUT TO REMOVE DAMAGE AROUND EXISTING NUTPLATE HOLE.  THE RESULTANT CUT OUT IS APPROX 2.3 UP/DOWN AND 2.1 FWD/AFT.  THE CUT OUT IS THROUGH THE SKIN AND BONDED DOUBLER ONLY.  INSTALLED A REPAIR DOUBLER AND TRIPLER TO RESTORE THE INTEGRITY OF THE LOWER AFT CORNER OF THE RT AFT SERVICE DOOR CUTOUT.  THIS WAS REPAIRED PER FAA/DER FORM 8110-3, 12-22-95 DL ERA 302894-14.
